# SDR UALA2011032501417

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 33,571 hours, 14,466 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075270
- Part serial: 3426991
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS VIBRATION IN BACK OF ACFT STRONG.  CLIMBING BETWEEN 24000 & 36000 FT, SPEED 300 KTS PITCH SET AT 4 DEG NOSE UP, VIB FELT IN FWD & AFT, LOWERING NOSE TO 3 DEG PITCH UP DECREASED VIB.  REPLACED LEFT BLUE AND GREEN ELEV SERVO CONTROL EYE ENDS PER MT.  BLUE MEASURES 0.296 AND GREEN MEASURES 0.277 AFTER REPLACEMENT.  REPLACED RT BLUE SERVO CONTROL ROD END PER MT.  RT BLUE MEASURES 0.277 AND YELLOW MEASURES 0.286 PER MT.  IF MEASURMENTS ARE GREATER THAN 0.246 AFTER REPLACEMENT SERVO CONTROL'S MUST BE REPLACED.  REPLACED RB AND RY PER MM.  ROD ENDS AND RIG STILL NEED ACCOMPLISHED.  INSTALLED AND RIGGED BOTH RIGHT ELEVATOR SERVO CONTROLS.
